Vol. 63, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Concordances of noncompact Hilbert cube manifolds

Thomas Ashland Chapman

Vol. 63 (1976), No. 1, 89–124

In this paper two exact sequences are established which are useful in computing π0𝒞(M), the group of isotopy classes of concordances for a noncompact Hilbert cube manifold M. Roughly speaking, this enables one to study the noncompact case in terms of the compact case. The situation is analogous to Siebenmann’s description of groups of infinite simple homotopy types in terms of two exact sequences.

Mathematical Subject Classification
Primary: 57A20, 57A20
Secondary: 57D80, 57C10
Received: 30 April 1975
Revised: 31 October 1975
Published: 1 March 1976
Thomas Ashland Chapman